# SDR A6WA201643461

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT SKIN HAS A DENT APPROX 12 INCHES UP FROM BOTTOM & 6 INCHES FWD OF THE AFT EDGE.  REPAIRED LT RUDDER SKIN IAW SRM 55-40-00.
